# SDR P5CA2020121400395

- Difficulty date: December 13, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,866 hours, 22,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 20989
- Condition: Detached
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENT DEVICE FELL FROM DESCENT DEVICE CONTAINER.  ITEM 7-REMOVED AND REPLACED DESCENT DEVICE, IAW AMM 25-61-05.  P/N-379103D-29 S/N OFF-21201.  ITEM 8-REMOVED AND REPLACED DESCENT DEVICE, IAW AMM 25-61-05.  P/N-379103D-29 S/N OFF-20985.  ITEM 9-REMOVED AND REPLACED DESCENT DEVICE, IAW AMM 25-61-05.
